# SDR GAIA99196

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EXTERIOR, NR 1 WINDOW CUT OUT HAS CRACK AT OUTBOARD UPPER CORNER.  VERIFIED BY NDT.  INSTALLED DOUBLER REPAIR AT COCKPIT EXTERIOR, NR 1 WINDOW CUT-OUT OUTBOARD UPPER CORNER.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 8.  REF:  N/R 3725.  (X)
